Skip to content
IJAMS International Journal of Advanced Mathematical Sciences E-ISSN 2307-454X

Generalized free Gaussian white noise

Abstract

Based on an adequate new Gel'fand triple,  we construct the infinite dimensional free Gaussian white noise measure \(\mu\) using the Bochner-Minlos theorem. Next, we give the chaos decomposition of an \(L^{2}\) space with respect to the measure \(\mu\).

Authors and Affiliations

  • Hakeem Othman Head of Department of Mathematics, University College of Al-Qunfudah,Umm Alqura Uniersity, Alkhalidya, Alqunfuhah city, Kingdom of Saudi

About this article

Download PDF

Keywords

  • Chebychev polynomials
  • Wigner semicircle distribution
  • Fourier transform
  • Wigner semicircle white noise

References

[1] N. Asai, I. Kubo and H.-H. Kuo, Multiplication Renormalization and Generating Function I., Taiwanese Journal of Mathematics, Vol. 8, No. 4 (2004), 583-628.

[2] T.S. Chihara, ”An introduction to Orthogonal Polynomialization” ,Gordon and Breach, New York, 1978.

[3] G. Gasper and M. Rahman, ” Basic hypergeometric series”, Vol 35 of Encyclopedia Of Mathematics And Its Application, Cambridge Universty Press, Cambridge (1990).

[4] Yu. G. Kondratiev, J.L. Silva, L. Streit and G.F. Us, ”Analysis on Pois-son and Gamma space”, Infinite dimensional anal. Quant. Probab, Vol. 1 No. 1 (1998), 91-118.

[5] H. Van Leeuwen and H. Maassen, ”A q-deformation of the Gauss distribution”, Journal of mathematical physic, 36(9), 4743-4756 [1995].

[6] H. Rguigui, ”Quantum l -potentials associated to quantum Ornstein-Uhlenbeck semigroups”, Chaos, Solitons & Fractals, Volume 73, April 2015, Pages 80-89.


How to Cite

Othman, H. (2016). Generalized free Gaussian white noise. International Journal of Advanced Mathematical Sciences, 4(1), 18-20. https://doi.org/10.14419/ijams.v4i1.5911